# SDR CA060127005

- Difficulty date: January 24, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 31,955 hours
- Engine: Rroyce DART5342
- Propeller: Rotol R2124304
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Engine
- Part number: DART5342
- Part serial: 16097
- Condition: Failed
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: H

## Discrepancy

(CAN) ON DESCENT INTO AIRPORT, THE NR 1 ENGINE FAILED. THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT. (TC NR 20060127005)
